# SDR R61A201708190694

- Difficulty date: August 19, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 34,069 hours, 20,215 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17100441003
- Condition: Corroded
- Location: Fuselage
- Part time: 34,069 hours, 20,215 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED LEVEL 2 CORROSION ON THE LT I/B SEAT TRACK BETWEEN FRAME 28 & 29. MAINTENANCE REMOVED CORROSION AND INSTALLED SPLICE DEVICES AT FRAME 28 AND FRAME 29 (P/N'S 171-00439-005 & 171-00441-003) IAW SRM 51-10-03, 51-23-04, 51-23-05, 51-23-06, 53-21-10 & 53-00-10/REPAIR 02. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
